# SDR DALA2021081604724

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 63,131 hours, 20,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5811 B R-34 "GRIT BAR ENT DIM" POP. CORRECTIVE ACTION: REMOVED AND REPLACED C/B. T/S PER B757 WDM 25-66-11, FOUND 1R SLIDE ARM IND LIGHT SORTED AT L404. RPLCD (L404) R1 SLIDE ARM IND LIGHT. FOUND BOTH PROX SWITCHES BAD. R/R R1 DOOR FWD AND AFT PROX SWITCHESPER B757 WDM 25-66. OPS CK NORMAL. (7799988)
